I had my first tysabri infusion last Thursday. Two weeks prior I had IV steroids. And still my relapse seems to remained. I'm tired, lightheaded and dizzy. My brain feels like enveloped tightly with cotton.
Is it normal to feel like that? Can these be some side-effects of tysabri? Or is my MS really changing into Secondary Progressive?
Please tell me that it's normal and shall pass... :( I think I'll wait week more and call my neuro. For now I'm trying not to panic too much.
I don't think that Tysabri can stop a relapse already there but may help you from having a relapse in the future.
My story was I had been on Rebif and monthly (every three or four weeks as needed) monthly steroids. After a year my body could no longer handle the steroids. So I took five rounds of Acthar Gel. Three weeks later I had my first infusion of Tysabri. Two days later I was in the hospital with one of my worse relapses. I was released after thirty days. That very day I was given my second Tysabri infusion.
I have now taken my fourth. No relapses since!!! I am hopeful it is slowing the process where steroids and Rebif could not.
It seems to be that most folks on tysabri find a noticeable increase in energy and decrease in symptoms after 3-4 infusions. I've also read that the benefits of the tysabri wear down a bit and you may feel not so great the week right before your next treatment. I hope it goes well for you and the tysabri makes a difference.
Thanks! I'm honestly tired of all this (isn't that just great?) and for now cannot see the end of it - my apologies to those of you with progressive form; I think i'm beginning to understand.
Well, I thinks there is nothing else for me to do than wait and hope for the best.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.